Top acetaminophen 500mg caplets for 2021

If you looking for acetaminophen 500mg caplets then you are right place. We are searching for the best acetaminophen 500mg caplets on the market and analyze these products to provide you the best choice.

Best acetaminophen 500mg caplets

Product Features Editor's score Go to site
Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct
Go to amazon.com
Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct
Go to amazon.com
Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct
Go to amazon.com
Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct
Go to amazon.com
Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count
Go to amazon.com
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count
Go to amazon.com
Kirkland Signature Extra Strength Acetaminophen 500MG Caplets (1000 Count) Kirkland Signature Extra Strength Acetaminophen 500MG Caplets (1000 Count)
Go to amazon.com
ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints
Go to amazon.com
ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming
Go to amazon.com
Equate Extra Strength Acetaminophen 500mg Sweet Coated 100 Tablets Equate Extra Strength Acetaminophen 500mg Sweet Coated 100 Tablets
Go to amazon.com
Related posts:

1. Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Feature

Provides temporary pain relief for minor aches and pains and reduces fever
Contains 500 mg acetaminophen per gelcap
Effective in providing minor headache relief, backache relief
Gelcaps feature laser-drilled holes for quick medicine release

Description

Tylenol Rapid Release Gels provide temporary relief of fever and minor aches and pains, including headache, backache, minor pain of arthritis, toothaches, pain due to the common cold, premenstrual and menstrual cramps. Each gelcap contains 500 milligrams of acetaminophen, a pain reliever. The Rapid Release gelcaps feature laser-drilled holes to facilitate fast medicine release.

2. Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct

Feature

Relieves minor aches and pains with accompanying sleeplessness
Contains acetaminophen and diphenhydramine hydrochloride
Non-habit forming when used as directed

Description

Get temporary relief of minor aches and pains with accompanying sleeplessness with Tylenol PM. This product contains 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Tylenol PM is a pain reliever and night time sleep aid for adults and children 12 years and older. It is non-habit forming when used as directed.

3. Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Feature

Temporarily reduces fever and relieves minor aches and pains
500 mg of acetaminophen per caplet
Relieves minor pain of arthritis, menstrual cramps, backache, and headache

Description

Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.

4. Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

Feature

100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever

5. Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Feature

ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

6. Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Feature

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

7. Kirkland Signature Extra Strength Acetaminophen 500MG Caplets (1000 Count)

8. ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

Feature

All-Over Pain Relief This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
Advanced Active Ingredients Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
Quick, Reliable Relief Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
Large Family Size Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
Small Caffeine Boost ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.

9. ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

Feature

Relieve Pain Fast Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
Deep, Restful Sleep Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
Extra Strength Support ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
Easy-to-Swallow Caplets A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
Non-Habit Forming This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure its completely safe for regular use. Consult a doctor for details.

10. Equate Extra Strength Acetaminophen 500mg Sweet Coated 100 Tablets

Feature

Extra-strength formula
Acetaminophen 500mg sweet coated Tablet
May be used as a pain reliever/fever reducer
For adults and children ages 12 years and up
Product should not be used with other medicines containing acetaminophen

Conclusion

All above are our suggestions for acetaminophen 500mg caplets. This might not suit you, so we prefer that you read all detail information also customer reviews to choose yours. Please also help to share your experience when using acetaminophen 500mg caplets with us by comment in this post. Thank you!

You may also like...